| Model Number |
LSMU1350758 |
| Medical Device Problem Codes |
Leak/Splash (1354); Retraction Problem (1536); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Blood Loss (2597)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation, however photos have been provided.The investigation of the reported event is currently underway.(expiration date: 07/2021).
Event or Problem Description
It was reported that the stent graft allegedly dislodged from the delivery system during treatment of very calcified, bilateral iliac arteries with 95% stenosis, and was unable to be retrieved.It was further reported that another stent graft was used to oppose the dislodged stent against the artery vessel wall.Reportedly, the patient then had alleged bleeding and the area was covered with an additional covered stent.Patient current status was not provided.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: a complaint lot history review was carried out for the reported lot number.This is the first reported complaint reported for this product/lot number combination.Investigation summary: the sample was not returned for evaluation.The investigation is inconclusive for the reported stent dislodgment, retraction and leak issues.The definitive root cause for the reported stent dislodgment and failure to advance issues could not be determined based upon information received from the field communications.Labeling review: the ifu for the lifestream product was reviewed and contains the following information relevant to the reported event: precautions: the device should only be used by physicians who are trained in endovascular procedures and are familiar with the complications, side effects and hazards of peripheral vascular interventions.Prior to device use, refer to the covered stent sizing table on the label and read the instructions for use.Crossing the implant with catheters or other adjunct devices can result in covered stent dislodgement or damage.Potential patient/device adverse effects that may occur include, but are not limited to, the following: covered stent dislodgement from balloon during tracking procedure.Covered stent misplacement during placement procedure.Directions for use: site access and preparation: using standard techniques access the artery and place an introducer sheath or guiding catheter of appropriate inner diameter and a 0.035" (0.89 mm) guidewire across the target lesion.Covered stent size selection: select a covered stent diameter that is approximately 5%-20% larger than the largest reference vessel diameter at the proximal or distal target site.Refer to the sizing table on the packaging label for appropriate selection of the covered stent diameter and length.Endovascular system preparation: carefully remove the selected device from the package.Inspect the covered stent for adherence to the balloon and centered placement in relation to the balloon marker bands.If the covered stent is not centered and/or does not firmly adhere to the balloon, do not use.Flush the delivery system guidewire lumen with sterile saline mixture until saline drops from the distal end of the endovascular system.Air evacuation: a 20 cc or smaller luer-lock syringe with a minimum of 5 cc¿s sterile saline mixture is recommended for use for aspirating this device.With the distal balloon tip pointing down and positioned below the level of the syringe, pull negative pressure until all air is expelled.Induce a negative pressure to remove any air from the balloon and inflation lumen.Repeat until all air is expelled.10.Carefully release to neutral.Allow the inflation lumen to fill with the diluted contrast medium and maintain a neutral pressure.Important: do not apply positive pressure to the balloon.Attach the prefilled inflation device to the inflation lumen of the catheter hub, ensuring no air bubbles remain at the catheter connection.Verify that the covered stent is still centered between the two radiopaque markers on the balloon catheter.Introduction of the endovascular system and placement of the covered stent advance the endovascular system over the guidewire into the introducer sheath.H10: d4 (expiration date: 07/2021).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.